All Topics → Forum: Hormonal Therapy - Before, During and After → Topic: Arimidex and Teeth Problems?
Posted on: Jul 28, 2011 06:56AM
I'm over a year out from my diagnosis of Stage I BC, lumpectomy, rads, then started on Femara, and switched to Arimidex to lessen side effects.
My dog (yes, funny) knocked my coffee cup against my front teeth, and I was afraid to look in the mirror. I didn't see a chip at the bottom of the teeth, but did see what appeared to be almost an area in the middle where a thin layer had chipped off, like part of the enamel. I'm guessing both front teeth appear to be weakening from an enamel standpoint, but only the front teeth. I don't think it was like that before, but I'm not sure. I rarely eat sweets, never drink soda or too much juice, and my calcium level on last onc exam came back on the cusp of borderline-high, so I was told to cut back on my calcium supplementation. My vitamin D levels were VERY low at time of diagnosis, but are within normal range now, although I'd still on vitamin D.
I'm not afraid of the dentist, but haven't seen them yet because I suffer from treated, but long-standing, very frequent migraines for 15+ years accompanied by major depression. It's hard to make appointments and keep them and I've delayed visiting the dentist. I'm so afraid what they're going to say. Would a crown even help if the tooth was weak or thin? I can't think of any other reason why my front teeth appear to be thinning other than the Arimidex, since I didn't have chemo. There's no pain or sensitivity involved.
I've had cavities filled and crowns over the last 15 years on my top side and back teeth, already have two crowns from childhood on the side of each front tooth, my top teeth colors are therefore mismatched and I feel like things are only getting worse now, so I rarely smile with my mouth open. My daughter told me to get to the dentist fast because the two front teeth may break.
Anyone else have problems with AIs and their teeth?Log in to post a reply